# SDR ASOA20151110191

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 31,868 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530292001
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CENTER OMEGA BEAM CORRODED AT FRAME 59.  REPAIRED CENTER OMEGA BEAM AT FRAME 59 IAW EC5310-01473, REV D.  ACFT IS APPROVED FOR RETURN TO SERVICE.
